# SDR SIMA2018111305002

- Difficulty date: November 5, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N615AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145087
- Aircraft time: 43,865 hours, 40,200 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569009609
- Condition: Excess Play
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND AILERON HAS PLAY AT PCA ATTACH POINT.-C/A-REMOVED AND REPLACED AILERON PCA/ACTUATOR FITTING IAW EO EM-27MR-112.
